MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 7F X 90CM DBL LMN CVC CATH; LT SILICONE CVC

MEDICAL COMPONENTS, INC. 7F X 90CM DBL LMN CVC CATH; LT SILICONE CVC
Model Number MR28010721
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.Additional information was requested and not provided.We are unable to determine the cause for this incident.
 
Event or Problem Description
The red side lumen is unable to flush and balloons at the joint.

Brand Name
7F X 90CM DBL LMN CVC CATH
Common Device Name
LT SILICONE CVC
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key9150908
Report Number2518902-2019-00064
Device Sequence Number3046483
Product Code LJS
UDI-Device Identifier00884908084283
UDI-Public884908084283
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K003110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2024
Device Model NumberMR28010721
Device Catalogue NumberMR28010721
Device Lot NumberMNKR550
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1